# SDR AALA20160526006

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 77,967 hours, 41,343 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED MCM 36-95-14 & MCM 0930.  R & R LT & RT TEMPERATURE SWITCHED.  SYS CHECKED NORMAL IAW AMM 36-00-00.  SEE ALSO AALA 20160525003.
